Among other symptoms I have a Buzz of Hum that is in my entire body,
It seems that eating makes the problem worse. Approx 45 minutes to 1 hour
after eating I get shorness of breath, weakness, back pains, tingling in
hands and lips and mouth, numbness in different parts of the body.
I started taking digestive enzymes that helped the awful buzz or hum, but
I still have many other problems. I am also on anxiety medication due to
panic attacks. I was diagnosed with reative hypoglycemia, but after
starting the digestive enzymes this went away. The hypoglycemia also
seemed to get worse the more I ate. Someone suggested Demylinating Nerves,
also an Autonomic Dysfunction. The suggestion was that all the blood
pools to your stomach away from an area that is not getting enough blood
flow causing the symptoms to worsen. Do you have any idea what this could
be or where I should start.??? Please, The DR's I see have no idea what
A variety of neurological and general medical disorders can cause symptoms like yours. Foremost among the neurological disorders are multiple sclerosis, peripheral neuropathy, and autonomic disturbances. Amongst the non-neurological causes are endocrine disturbances such as thyroid or adrenal dysfunction, or diabetes, nutritional deficiencies, infections, autoimmune disorders such as lupus or vasculitis, and numerous other causes.
It is important that your doctor perform a clinical and laboratory work-up to evaluate you for these important possibilities. Most individuals with symptoms like yours turn out not to be having any serious underlying neurological or medical problem. Rather, they either have a recognizable psychiatric problem, or else an increased perception of, or preoccupation with somatic or body signals. Although these latter problems are benign, they can be difficult treat, and can lead to considerable hardship and health care cost.
It would be a good idea to seek the help of a neurologist to rule out major neurological problems.
I hope this answers your question. Good luck!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.